Show simple item record

AuthorWölk, Sabinedc.contributor.author
AuthorSchleich, Wolfgang P.dc.contributor.author
Date of accession2020-01-30T15:10:43Zdc.date.accessioned
Available in OPARU since2020-01-30T15:10:43Zdc.date.available
Date of first publication2012dc.date.issued
Languageen_USdc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 530 / Physicsdc.subject.ddc
TitleFactorization of numbers with Gauss sums: III. Algorithms with entanglementdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Naturwissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Quantenphysikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1088/1367-2630/14/1/013049dc.identifier.doiExternal
Source - Title of sourceNew Journal of Physicssource.title
Source - Place of publicationIOP Publishingsource.publisher
Source - Volume14source.volume
Source - Issue1source.issue
Source - Year2012source.year
Source - From page013049source.fromPage
Suitable communityFakultät für Naturwissenschaftenuulm.community
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record